# SDR HALA2021113000215

- Difficulty date: November 28, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 46,675 hours, 7,664 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Abnormal
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 380 OVERHEAD EMERGENCY EXIT LIGHT REMAIN ON REGARDLESS OF COCKPIT SWITCH POSITION. CORRECTIVE ACTION: PERFORMED OPS CHK OF EMERGENCY POWER SUPPLY UNIT BY BITE CHK. OPS CHECK NORMAL. (7744481)
